# SDR AALA202503172282

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 37,771 hours, 16,222 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY LIGHTS CRICUIT BREAKER FOUND BROKEN ON PREFLIGHT. REMOVED AND REPLACED CABIN EMERGENCY LIGHTS CIRCUIT BREAKER ON P6-11 PANEL AND CABIN EMERGENCY LIGHTS OPERTIONAL CHECKS GOOD. PER AMM 33-50-10.
